My lower abdomen ,(part of the stomach just above my penis are) and and my left testicle hurts and become little swelled as compared to right one.It happened me always and only when i watched porn for long time and didn't masturbate.
This is happening from 2 years.
Actually i was doing masturbation from apporx 4 years and sometimes done extremely like 2, times a day .
But now I am trying to control it,so when i don't masturbate my left testicle only and my lower abdomen hurts so much.and it happened only when i watched porn and not anyways.
What do i do??I am very concerned about it.
i even feel pain when i masturbate and having painful urination also.
I also consulted one urologist .My KUB region's sonography was also done.everything tested and no infection found.Now i am unable to tell it any of my friend and family also...
Please help me and guide me.
I am too worried about it :( :(
I can understand your problem as I used to have same. I think when you watch porn which causes sexual arousal and more semen to be ejaculated but when you donot mansturbate seminiferous tubules are filled with semen ready to ejaculate this also stimulate peristaltic activity of conducting tubules. Repeated stinulation ofsex without ejculation cause more andmore semen formation and some kind of repeated contraction and relaxatio of tubules. secondly donot watch porn while penis istightly arrested in flacid position with in tight undergarments. Any sexual stimulation will tend to errect penis but because of no space with in underwear penis stys same.inthis situation nothing can be done
Ok Thanks for that suggestion .It is really helpful Actually I am trying to control my habit of masturbation also.
Hey One more thing I am having problems in urination also.like it pains too much in the starting of urination but sometimes in a day ..it flow with ease.Ya it happens with some burning sensation but i would like to define as more painful than burning .
Yes I am having painful urination and as i told i had my sonography of KUB Region also and urine tests also .But anything is not found in it.
Please help me and suggest me to do what??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.